# SDR MALA975944

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT TAXI, AUTO SHUTDOWN OF APU, THE FIRE DETECTION LIGHT CAME ON.  MAINTENANCE OPENED APU BAY, INSPECTED FOR OVERHEAT OR FIRE, NONE FOUND.  APU FIRE DETECTION SYSTEM DEFERRED AS PER MEL 26-60.
